Alert archive / Georgia / Wind Chill Advisories in 2012
Wind Chill Advisory 1, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind chill advisory at Jan 2, 2012, 4:55 AM EST for 12 counties in Georgia; 7 counties in Florida. It took effect at Jan 2, 2012, 11:00 PM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2012, 4:55 AM EST (09:55 UTC)
- In effect from
- Jan 2, 2012, 11:00 PM EST
- Expired
- Jan 3, 2012, 9:00 AM EST
- In force
- 10 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 9.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 976 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
228 WWUS42 KJAX 020955 WSWJAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 455 AM EST MON JAN 2 2012 FLZ020>025-030>032-035-036-031500- /O.NEW.KJAX.WC.Y.0001.120103T0400Z-120103T1500Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...TRENTON...GAINESVILLE 455 AM EST MON JAN 2 2012 ...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EST TUESDAY. * EVENT...COLD ARCTIC WILL PLUNGE INTO THE AREA. NORTHWEST WINDS OF 10 TO 15 MPH WILL PRODUCE WIND CHILLS IN THE UPPER TEENS. * TIMING...WIND CHILLS WILL FALL BELOW 25 DEGREES BY 11 PM AND FALL INTO THE UPPER TEENS EARLY TUESDAY MORNING. WIND CHILLS WILL RISE ABOVE 25 DEGREES BY 10 AM TUESDAY. * IMPACT...THOSE SENSITIVE TO THE COLD OR PLANNING ON BEING OUTSIDE SHOULD TAKE PRECAUTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED FOR NORTHEAST FLORIDA WHEN WIND SPEEDS ARE AT OR ABOVE 10 MPH AND WIND CHILLS ARE BELOW 25 DEGREES FOR FOUR OR MORE HOURS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ FLZ033-037-038-040-031500- /O.NEW.KJAX.WC.Y.0001.120103T0600Z-120103T1500Z/ ST JOHNS-PUTNAM-FLAGLER-MARION- INCLUDING THE CITIES OF...ST AUGUSTINE...PALATKA...PALM COAST... OCALA 455 AM EST MON JAN 2 2012 ...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EST TUESDAY. * EVENT...COLD ARCTIC WILL PLUNGE INTO THE AREA. NORTHWEST WINDS OF 10 TO 15 MPH WILL PRODUCE WIND CHILLS IN THE UPPER TEENS. * TIMING...WIND CHILLS WILL FALL BELOW 25 DEGREES BY 1 AM AND FALL INTO THE UPPER TEENS EARLY TUESDAY MORNING. WIND CHILLS WILL RISE ABOVE 25 DEGREES BY 10 AM TUESDAY. * IMPACT...THOSE SENSITIVE TO THE COLD OR PLANNING ON BEING OUTSIDE SHOULD TAKE PRECAUTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED FOR NORTHEAST FLORIDA WHEN WIND SPEEDS ARE AT OR ABOVE 10 MPH AND WIND CHILLS ARE BELOW 25 DEGREES FOR FOUR OR MORE HOURS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ PP
3 follow-up statements
399 WWUS42 KJAX 021920 WSWJAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 220 PM EST MON JAN 2 2012 GAZ132>136-149>154-162>166-031400- /O.EXB.KJAX.WC.Y.0001.120103T1000Z-120103T1400Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...DOUGLAS...HAZLEHURST...ALMA...BAXLEY... JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...BRUNSWICK... STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE...ST MARYS 220 PM EST MON JAN 2 2012 ...WIND CHILL ADVISORY FOR SOUTHEAST GEORGIA IN EFFECT FROM 5 AM TO 9 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 9 AM EST TUESDAY. * EVENT...COLD ARCTIC AIR HAS SPREAD OVER THE AREA. NORTHWEST WINDS OF 10 TO 15 MPH WILL PRODUCE WIND CHILLS IN THE UPPER TEENS. * TIMING...WIND CHILLS WILL FALL TO AROUND 15 DEGREES BETWEEN 5 AM AND 9 AM TUESDAY MORNING. * IMPACT...THOSE SENSITIVE TO THE COLD OR PLANNING ON BEING OUTSIDE SHOULD TAKE PRECAUTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED FOR SOUTHEAST GEORGIA WHEN WIND SPEEDS ARE AT OR ABOVE 10 MPH AND WIND CHILLS ARE 15 DEGREES OR LESS FOR FOUR OR MORE HOURS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ FLZ020>025-030>032-035-036-031500- /O.CON.KJAX.WC.Y.0001.120103T0400Z-120103T1500Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...TRENTON...GAINESVILLE 220 PM EST MON JAN 2 2012 ...WIND CHILL ADVISORY FOR NORTHEAST FLORIDA REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM EST TUESDAY... * EVENT...COLD ARCTIC AIR HAS SPREAD OVER THE AREA. NORTHWEST WINDS OF 10 TO 15 MPH WILL PRODUCE WIND CHILLS IN THE UPPER TEENS. * TIMING...WIND CHILLS WILL FALL BELOW 25 DEGREES BY 11 PM AND FALL INTO THE UPPER TEENS EARLY TUESDAY MORNING. WIND CHILLS WILL RISE ABOVE 25 DEGREES BY 10 AM TUESDAY. * IMPACT...THOSE SENSITIVE TO THE COLD OR PLANNING ON BEING OUTSIDE SHOULD TAKE PRECAUTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED FOR NORTHEAST FLORIDA WHEN WIND SPEEDS ARE AT OR ABOVE 10 MPH AND WIND CHILLS ARE BELOW 25 DEGREES FOR FOUR OR MORE HOURS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ FLZ033-037-038-040-031500- /O.CON.KJAX.WC.Y.0001.120103T0600Z-120103T1500Z/ ST JOHNS-PUTNAM-FLAGLER-MARION- INCLUDING THE CITIES OF...ST AUGUSTINE...PALATKA...PALM COAST... OCALA 220 PM EST MON JAN 2 2012 ...WIND CHILL ADVISORY FOR NORTHEAST FLORIDA REMAINS IN EFFECT FROM 1 AM TO 10 AM EST TUESDAY... * EVENT...COLD ARCTIC AIR HAS SPREAD OVER THE AREA. NORTHWEST WINDS OF 10 TO 15 MPH WILL PRODUCE WIND CHILLS IN THE UPPER TEENS. * TIMING...WIND CHILLS WILL FALL BELOW 25 DEGREES BY 1 AM AND FALL INTO THE UPPER TEENS EARLY TUESDAY MORNING. WIND CHILLS WILL RISE ABOVE 25 DEGREES BY 10 AM TUESDAY. * IMPACT...THOSE SENSITIVE TO THE COLD OR PLANNING ON BEING OUTSIDE SHOULD TAKE PRECAUTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED FOR NORTHEAST FLORIDA WHEN WIND SPEEDS ARE AT OR ABOVE 10 MPH AND WIND CHILLS ARE BELOW 25 DEGREES FOR FOUR OR MORE HOURS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
109 WWUS42 KJAX 030843 WSWJAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 343 AM EST TUE JAN 3 2012 FLZ020>025-030>033-035>038-040-031600- /O.EXT.KJAX.WC.Y.0001.000000T0000Z-120103T1600Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON... GAINESVILLE...PALATKA...PALM COAST...OCALA 343 AM EST TUE JAN 3 2012 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS MORNING... * EVENT...COLD ARCTIC AIR HAS SPREAD OVER THE AREA. NORTHWEST WINDS OF 15 TO 20 MPH AND GUSTY WILL PRODUCE WIND CHILLS IN THE MID AND UPPER TEENS. * TIMING...WIND CHILLS IN THE TEENS ARE EXPECTED IN THE MORNING AND WILL RISE ABOVE 25 DEGREES BY LATE MORNING. * IMPACT...THOSE SENSITIVE TO THE COLD OR PLANNING ON BEING OUTSIDE SHOULD TAKE PRECAUTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED FOR NORTHEAST FLORIDA WHEN WIND SPEEDS ARE AT OR ABOVE 10 MPH AND WIND CHILLS ARE BELOW 25 DEGREES FOR FOUR OR MORE HOURS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ GAZ132>136-149>154-162>166-031400- /O.CON.KJAX.WC.Y.0001.120103T1000Z-120103T1400Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...DOUGLAS...HAZLEHURST...ALMA...BAXLEY... JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...BRUNSWICK... STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE...ST MARYS 343 AM EST TUE JAN 3 2012 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * EVENT...COLD ARCTIC AIR HAS SPREAD OVER THE AREA. NORTHWEST WINDS OF AROUND 15 MPH AND GUSTY WILL PRODUCE WIND CHILLS IN THE MID AND UPPER TEENS. * TIMING...WIND CHILLS WILL FALL TO AROUND 15 DEGREES AT SUNRISE AND WILL RISE SLOWLY IN THE MORNING. * IMPACT...THOSE SENSITIVE TO THE COLD OR PLANNING ON BEING OUTSIDE SHOULD TAKE PRECAUTIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY IS ISSUED FOR SOUTHEAST GEORGIA WHEN WIND SPEEDS ARE AT OR ABOVE 10 MPH AND WIND CHILLS ARE 15 DEGREES OR LESS FOR FOUR OR MORE HOURS. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
362 WWUS42 KJAX 031400 WSWJAX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 900 AM EST TUE JAN 3 2012 GAZ132>136-149>154-162>166-031500- /O.CAN.KJAX.WC.Y.0001.000000T0000Z-120103T1400Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...DOUGLAS...HAZLEHURST...ALMA...BAXLEY... JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...BRUNSWICK... STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE...ST MARYS 900 AM EST TUE JAN 3 2012 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE WIND CHILL ADVISORY. $$ FLZ020>025-030>033-035>038-040-031500- /O.CAN.KJAX.WC.Y.0001.000000T0000Z-120103T1600Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON... GAINESVILLE...PALATKA...PALM COAST...OCALA 900 AM EST TUE JAN 3 2012 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE WIND CHILL ADVISORY. $$ ABE
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind chill advisory went out at Jan 2, 4:30 AM EST, 25 minutes earlier.
Area forecast discussion, Jan 2, 4:30 AM EST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
430 AM EST MON JAN 2 2012
...ARCTIC AIRMASS POISED TO BEGIN TO MOVE IN BEHIND STRONG COLD
FRONT...
...HARD FREEZE LIKELY MOST AREAS TONIGHT...
.SHORT TERM (TODAY-WEDNESDAY NIGHT)...
TODAY...STRONG COLD FRONT...THAT PRODUCED A FEW SHOWERS LAST
NIGHT...HAS PUSHED TO THE EXTREME SE PORTION OF THE AREA AND WILL
SWEEP WELL SOUTH OF THE AREA THIS MORNING. STRONG ARCTIC HIGH
PRESSURE...ACROSS THE CNTL PART OF THE COUNTRY...WILL BEGIN TO BUILD
SE INTO THE AREA. BRISK AND CHILLY CONDITIONS UNDER SUNNY SKIES CAN
BE EXPECTED TODAY AS THE ARCTIC AIRMASS POURS INTO THE REGION AND
HAVE CONTINUE TO UNDERCUT GFS MOS BY A FEW DEGREES AND GONE CLOSER
TO NAM/ETA MOS GUIDANCE WITH MAX TEMPS ONLY IN THE MID/UPPER 50S.
NORTHWEST WINDS WILL INCREASE TO 15-20 MPH WITH GUSTS TO 30 TO 35
MPH AT TIMES. A LAKE WIND ADVISORY HAS BEEN POSTED FOR ALL EXCEPT
THE EXTREME SE PORTION OF THE AREA.
TONIGHT...THE BRUNT OF THE COLD AIR ARRIVES WITH A HARD FREEZE
ACROSS ALL EXCEPT FOR THE SE PORTION WHERE A LIGHT FREEZE IS
FREEZE IS EXPECTED. WIND CHILLS DIP INTO THE TEENS MOST AREAS
TONIGHT AND HAVE POSTED A WIND CHILL ADVISORY FOR ALL OF NORTHEAST
FLORIDA.
TUESDAY/TUESDAY NIGHT...COLDEST TEMPS SO FAR THIS SEASON ARE
FORECAST FOR TUESDAY WITH HIGH TEMPS ONLY REACHING THE MID TO UPPER
40S AREA WIDE. DEW POINT TEMPS FALL INTO THE SINGLE DIGITS. A HARD
FREEZE APPEARS LIKELY MOST AREAS TUESDAY NIGHT AS THE ARCTIC HIGH
BUILDS IN NEAR TLH SETTING UP GOOD COLD AIR DRAINAGE ACROSS THE
AREA. HAVE LEANED TOWARD THE MOS AND WENT WITH UPPER TEENS ACROSS
THE SUWANNEE VALLEY AND LOWER 20S ELSEWHERE. EVEN COASTAL AREAS
WILL BE IN THE MID TO UPPER 20S. HAVE POSTED A HARD FREEZE WATCH
AREA WIDE WHICH WILL MOST LIKELY BE UPGRADED TO A WARNING.
HOWEVER...WINDS WILL BE MUCH LIGHTER AND NO WIND CHILL ADVISORIES
ARE FORESEEN.
WEDNESDAY/WEDNESDAY NIGHT...THE COLD ARCTIC HIGH BUILDS INTO THE
AREA THRU WED AND THEN WEAKENS ON THURSDAY AS ANOTHER DRY COLD FRONT
APPROACHES AND SWEEPS THROUGH THE AREA. TEMPS CONTINUE BELOW NORMAL
AND WE COULD HAVE A LIGHT FREEZE WEDNESDAY NIGHT BUT NO FREEZES
EXPECTED AFTER THAT AS THE NEXT SURGE WILL NOT BE AS SEVERE.
.LONG TERM (THURSDAY-SUNDAY)...MODERATING TEMPERATURES IN THE
EXTENDED PERIOD WITH READINGS RETURNING TO NEAR AVERAGE LEVELS. A
SLOW MOVING COLD FRONT WILL APPROACH THE AREA NEXT SUNDAY WHICH WILL
BRING THE NEXT CHANCE FOR RAIN.
&&
.AVIATION...CLOUDS ASSOCD WITH FRONTAL PASSAGE ARE MOVING SE OF THE
AREA AT 09Z WITH VFR FOR REST OF TAF FORECAST. MAIN ISSUE TODAY WILL
BE GUSTY NORTHWEST WINDS (ABOUT 290-330 DEG) INCREASING TO AROUND
15G25KT. GUSTY NW WINDS MAY DEVELOP AGAIN TONIGHT FOR SOME OF THE
TAF SITES AS LLVL JET PASSES THROUGH THE FORECAST WITH MIXING
PROFILE SUGGESTING GUSTS TO 25-30 KT POSSIBLE.
&&
.MARINE...WINDS HAVE BEEN INCREASING GRADUALLY AS THE FRONT MOVES
THROUGH THE AREA. 41012 BUOY SHOWS WLY 21G25KT RECENTLY WITH SEAS OF
4 FT. EXPECT SCA CONDS TO CONTINUE TODAY WITH GALE EXPECTED FROM
THIS EVENING INTO TUE ALL WATERS. GUSTS AROUND 40 KNOTS ARE LIKELY
FOR OFFSHORE TONIGHT WHERE STRONGEST BL MIXING IS EXPECTED. WINDS
AND SEAS SUBSIDE GRADUALLY LATE TUE THROUGH WED AS HIGH PRES MOVES
INTO THE AREA.
RIP CURRENTS: LOW RISK TODAY DUE TO STRONG OFFSHORE FLOW A WEAK ELY
SWELL COMPONENT.
&&
.FIRE WX...RED FLAG WARNING WILL BE ISSUE FOR ALL THE AREA DUE TO
LOW RH VALUES AND GUSTY NW WINDS. DISPERSION VALUES WILL BE MOD TO
HIGH DUE TO HIGH TRANSPORT WINDS BOTH TODAY AND TUE. FIRE WX WATCH
IN EFFECT NOW FOR ALL OUR NE FL ZONES DUE TO LOW RH AND WINDS.
DISPERSION WILL ALSO BE NEAR 70-75 FOR SUWANNEE VALLEY AREA.
ON WED...MIN RH VALUES GO BELOW 30 PERCENT BUT RED FLAG CRITERIA
WILL NOT BE MET DUE TO LOW WIND SPEEDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 54 26 44 21 / 0 0 0 0
SSI 54 30 44 26 / 0 0 0 0
JAX 58 27 45 22 / 0 0 0 0
SGJ 59 31 46 28 / 0 0 0 0
GNV 60 27 47 21 / 0 0 0 0
OCF 61 28 48 21 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EST TUESDAY
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
HAMILTON-NASSAU-SUWANNEE-UNION.
RED FLAG WARNING FROM 11 AM THIS MORNING TO 5 PM EST THIS
AFTERNOON FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
SUWANNEE-UNION.
HARD FREEZE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
HAMILTON-NASSAU-SUWANNEE-UNION.
LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 6 PM EST THIS
EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
GILCHRIST-HAMILTON-NASSAU-ST JOHNS-SUWANNEE-UNION.
HARD FREEZE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING
FOR FLAGLER-MARION-PUTNAM-ST JOHNS.
FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EST TUESDAY FOR
FLAGLER-MARION-PUTNAM-ST JOHNS.
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
SUWANNEE-UNION.
WIND CHILL ADVISORY FROM 1 AM TO 10 AM EST TUESDAY FOR FLAGLER-
MARION-PUTNAM-ST JOHNS.
WIND CHILL ADVISORY FROM 11 PM THIS EVENING TO 10 AM EST TUESDAY
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
HAMILTON-NASSAU-SUWANNEE-UNION.
GA...HARD FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EST TUESDAY
FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
RED FLAG WARNING FROM 11 AM THIS MORNING TO 5 PM EST THIS
AFTERNOON FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-
CLINCH-COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND
CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
HARD FREEZE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING
FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 6 PM EST THIS
EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-
INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO
FLAGLER BEACH FL OUT 20 NM.
GALE WARNING FROM 6 PM THIS EVENING TO 4 PM EST TUESDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
GALE WARNING FROM 6 PM THIS EVENING TO NOON EST TUESDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
PP/ARSHazardous weather outlook, Jan 1, 2:31 PM EST, 14 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 231 PM EST SUN JAN 1 2012 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-021100- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 231 PM EST SUN JAN 1 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ...HARD FREEZE WATCH MONDAY NIGHT... A COLD ARCTIC AIRMASS WILL PLUNGE INTO THE AREA BRINGING A HARD FREEZE TO MOST OF THE AREA BOTH MONDAY AND TUESDAY NIGHTS. BRISK NORTHWEST WINDS WILL COMBINE WITH THE COLD TEMPERATURES TO PRODUCE WIND CHILLS IN THE TEENS AND 20S EARLY TUESDAY MORNING. A LIGHT FREEZE IS POSSIBLE AWAY FROM THE COAST WEDNESDAY NIGHT. THERE WILL BE AN ELEVATED FIRE DANGER ON MONDAY DUE TO LOW HUMIDITY AND STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP/ABE/MZ
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 4:45 AM EST | Hard Freeze Watch | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 23 hr |
| Jan 2, 4:45 AM EST | Hard Freeze Warning | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 29 hr |
| Jan 2, 4:45 AM EST | Lake Wind Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 13 hr |
| Jan 2, 5:01 AM EST | Fire Weather Watch | JAX | Camden, Glynn | 23 hr |
| Jan 2, 5:01 AM EST | Red Flag Warning | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 13 hr |
| Jan 2, 6:23 PM EST | Lake Wind Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 21 hr |
| Jan 2, 4:04 AM EST | Gale Warning | JAX | 36 hr | |
| Jan 2, 4:45 AM EST | Freeze Warning | JAX | Bradford, Flagler, Gilchrist | 29 hr |
Nearby
Wind Chill Advisories in Georgia, 2012Wind Chill Advisories in Florida, 2012Every wind chill advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.